Some remarks on the intervals of stability of Runge-Kutta methods after Richardson extrapolation
Applicationes Mathematicae, Tome 19 (1987) no. 2, pp. 335-339
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_19_2_335_339,
author = {A. Olejniczak},
title = {Some remarks on the intervals of stability of {Runge-Kutta} methods after {Richardson} extrapolation},
journal = {Applicationes Mathematicae},
pages = {335--339},
year = {1987},
volume = {19},
number = {2},
doi = {10.4064/am-19-2-335-339},
zbl = {0635.65082},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-19-2-335-339/}
}
TY - JOUR AU - A. Olejniczak TI - Some remarks on the intervals of stability of Runge-Kutta methods after Richardson extrapolation JO - Applicationes Mathematicae PY - 1987 SP - 335 EP - 339 VL - 19 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-19-2-335-339/ DO - 10.4064/am-19-2-335-339 LA - en ID - 10_4064_am_19_2_335_339 ER -
%0 Journal Article %A A. Olejniczak %T Some remarks on the intervals of stability of Runge-Kutta methods after Richardson extrapolation %J Applicationes Mathematicae %D 1987 %P 335-339 %V 19 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/am-19-2-335-339/ %R 10.4064/am-19-2-335-339 %G en %F 10_4064_am_19_2_335_339
A. Olejniczak. Some remarks on the intervals of stability of Runge-Kutta methods after Richardson extrapolation. Applicationes Mathematicae, Tome 19 (1987) no. 2, pp. 335-339. doi: 10.4064/am-19-2-335-339
Cité par Sources :